# SDR SWAA030159

- Difficulty date: January 22, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- Aircraft time: 56,870 hours, 56,024 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND 6 EA STRINGER CLIPS CRACKED, BS 500D, STR 19R AND 19L, BS 727A, STR 10L, BS 727B, STR 10L, BS 867, STR 9L, AND BS 727B, STR 13R.  REMOVED AND REPLACED CLIPS PER SRM.
